# SDR SWAA021943

- Difficulty date: August 26, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 64,824 hours, 54,387 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 1061226
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, DURING APPROACH NOSE GEAR INDICATED UNSAFE, MADE UNEVENTFUL LANDING.  MX FERRY TO HOU.  FOUND DOWN LOCK SENSOR INOP, REMOVED AND REPLACED NOSE GEAR DOWN LOCK SENSOR PER MM.
